Hi Catz..and welcome.
I too am a fairly new member to the site and it is unbelievable how supportive these people are. If you have a question there is someone who can answer since there are several nurses (including me), and usually someone who has already gone through the same test/procedure/diagnosis or fear that you are facing and if you just need to whine (as I frequently do) , they will listen and then offer advice, support or just a pat on the back and the words "I understand"...those are magical words when you are feeling so bad. There are also quite a few with the knack to make you laugh even when you feel like total crap.
I also have RA along with a few other problems. IT SUCKS!!!!!!! Anyway, I hope you find strength to face your battles with the help of your husband and your new friends here.
Looking forward to getting to know you better!
If you are bloated while taking Prednisone, you should first tell your doctor about it. Then you will probably need to go on a low salt diet and take a potassium supplement daily.
I stress talk to your doctor first, just to make sure nothing else is going on with you. I am sure a phone call to the office would work.
Hope you feel better soon,